# SDR UALA2011072703852

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 74,560 hours, 21,552 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Binding
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.  FOUND DOOR ARMING LEVER BINDING.  REMOVED SLIDE AND LUBED ALL HINGE POINTS AND PUSHRODS.  REINSTALLED SLIDE, OPS CHECKED GOOD.
